1 doctor weighed in:
How long does it take for dizziness to go on tenormin (atenolol)?
1 doctor weighed in

Dr. Peter Glusker
Neurology
In brief: Tenormin (atenolol)
If you are having dizziness that began or occurred on tenormin, (atenolol) please discuss this with the doctor who prescribed it.
Tenormin (atenolol) can cause dizziness, and can also unmask other diseases that can cause dizziness and can also interact with other medications and cause dizziness. My strong suggestion is to discuss the problem with the doctor who prescribed the Tenormin (atenolol) for you.

In brief: Tenormin (atenolol)
If you are having dizziness that began or occurred on tenormin, (atenolol) please discuss this with the doctor who prescribed it.
Tenormin (atenolol) can cause dizziness, and can also unmask other diseases that can cause dizziness and can also interact with other medications and cause dizziness. My strong suggestion is to discuss the problem with the doctor who prescribed the Tenormin (atenolol) for you.
Dr. Peter Glusker
Dr. Peter Glusker
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors